Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
http://www.econometricsociety.org/ Econometrica, Vol. 76, No. 4 (July, 2008), 727761
 

Summary: http://www.econometricsociety.org/
Econometrica, Vol. 76, No. 4 (July, 2008), 727­761
FISHER'S INFORMATION FOR DISCRETELY SAMPLED
LÉVY PROCESSES
YACINE AÏT-SAHALIA
Bendheim Center for Finance, Princeton University, Princeton, NJ 08540-5296, U.S.A. and NBER
JEAN JACOD
Institut de Mathématiques de Jussieu, 75013 Paris, France and Université P. et M. Curie, Paris-6,
France
The copyright to this Article is held by the Econometric Society. It may be downloaded,
printed and reproduced only for educational or research purposes, including use in course
packs. No downloading or copying may be done for any commercial purpose without the
explicit permission of the Econometric Society. For such commercial purposes contact
the Office of the Econometric Society (contact information may be found at the website
http://www.econometricsociety.org or in the back cover of Econometrica). This statement must
the included on all copies of this Article that are made available electronically or in any other
format.
Econometrica, Vol. 76, No. 4 (July, 2008), 727­761
FISHER'S INFORMATION FOR DISCRETELY SAMPLED
LÉVY PROCESSES

  

Source: Aït-Sahalia, Yacine - Program in Applied and Comptutational Mathematics & Department of Economics, Princeton University

 

Collections: Mathematics